# SDR LR7A06170

- Difficulty date: September 19, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 55,004 hours, 33,543 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 CHECK PER JOB CARD HB5301, FOUND RAMP SKIN CRACKED AT RS4-RS8, BL 0.  REPAIRED SKIN IAW SMP 583 FIG 51-140-12.
